# SDR A2Y2007F00000

- Difficulty date: May 17, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N6273V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0603
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820162
- Part serial: 7061
- Condition: Cracked
- Location: Lt Mlg
- Part time: 8,764 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT MADE A NORMAL TAKEOFF AND GEAR RETRACTION.  THE TOWER THEN INFORMED THE PILOT THAT THE LT MAIN GEAR LEG WAS NOT FULLY RETRACTED.  HE THEN TRIED TO CYCLE THE GEAR AGAIN WITH THE SAME RESULTS.  AFTER CYCLING THE GEAR AGAIN THE GEAR THEN CAME DOWN AND INDICATED LOCKED.  INSPECTION FOUND THAT THE ACTUATOR HAD CRACKED AT THE LOWER MOUNTING BOLT HOLE.  (K)
